Modelling fully-adaptive routing in hypercubes

S. Loucif, M. Ould-Khaoua*, L. M. Mackenzie

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


Analytical models for wormhole-routed hypercubes with deterministic routing have been widely reported in the literature. A model for the hypercube with fully-adaptive routing has recently been proposed in [1]. It uses M/M/1 queues, and computes a different probability of blocking at each intermediate router along the message path. As a result, the number of equations, and thus the computation steps, to evaluate latency increases with the network size. This paper proposes an alternative model that uses M/G/1 queues, and requires a constant number of computation steps irrespective of the network size. It achieves this by computing only once the mean probability of blocking across the entire path, and using it to determine the blocking time at a given router. Simulation experiments reveal that the model yields accurate latency results.

Original languageEnglish
Pages (from-to)111-118
Number of pages8
JournalTelecommunication Systems
Issue number1
Publication statusPublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Electrical and Electronic Engineering


Dive into the research topics of 'Modelling fully-adaptive routing in hypercubes'. Together they form a unique fingerprint.

Cite this